Heero Yuy asked in HealthWomen's Health · 1 decade ago

im having achs and pains and i have low potassium?

For two days now my girlfriend has been having achs and pains and i havent been taking the meds that my docter told me to take and i want to know if this is causing this problem and what are some other side effects that low potassium come with and since i cant afforted more meds right now what kind of food can i eat to bring back up my potassium

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    You really need to take the medication your doctor prescribed. But Bananas are high in potassium. Low potassium can cause cramping which is usually the first thing people notice.

    Source(s): 13 yrs in medicine
    • Login to reply the answers
  • 3 years ago

    1

    Source(s): Low Potassium Kidneys Diet : http://KidneyDiet.naturallygo.com/?vGa
    • Login to reply the answers
  • Anonymous
    1 decade ago

    eat a banana, u also should talk to your doctor because if u qualify u can sometimes get your meds free of charge directly through the drug company.

    • Login to reply the answers
Still have questions? Get your answers by asking now.